# SDR YTRR104956

- Difficulty date: July 25, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N397RL
- Make and model: Bell 206L-1
- Aircraft serial: 45397
- Aircraft time: 18,963 hours
- Engine: Allsn 250C28
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 22366621103
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FILTER HEAD WEBBING INSIDE WAS CRACKED.  REPLACED FILTER HEAD ASSY.
